MAUDE Adverse Event Report: STAAR SURGICAL COMPANY SEE H10; INTRAOCULAR LENS

STAAR SURGICAL COMPANY SEE H10; INTRAOCULAR LENS
Model Number CC4204A
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); No Apparent Adverse Event (3189)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Code Available (3191)
Date of Event 08/08/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Collamer ultraviolet-absorbing posterior chamber single piece foldable intraocular lens.Device evaluation: the lens was returned in liquid, in the lens vial.Visual inspection found no visible damage to the lens.(b)(4).
 
Event or Problem Description
The reporter indicated that, as the surgeon was implanting a cc4204a intraocular lens, diopter +18.5 into the patient's left (os) eye, he noticed that the incision was not large enough to implant the lens.The lens was removed in order to enlarge the incision and an alternate lens was successfully implanted.This occurred on (b)(6) 2018.
 
Additional Manufacturer Narrative
(b)(4).
 
Additional Manufacturer Narrative
Corrected: the reporter indicated that the surgeon attempted to implant a cc4204a intraocular lens, diopter +18.5 into the patient's left (os) eye on (b)(6) 2018.The reporter states the lens touched the eye, the doctor felt the incision wasn't larger enough and pulled the lens from the eye.The incision was enlarged and a new lens was implanted.This occurred intraoperatively.Claim# (b)(4).

Brand Name
SEE H10
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
STAAR SURGICAL COMPANY
1911 walker avenue
monrovia CA 91016
MDR Report Key7886302
Report Number2023826-2018-01405
Device Sequence Number2050245
Product Code HQL
UDI-Device Identifier00841542102360
UDI-Public00841542102360
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P990013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/24/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2019
Device Model NumberCC4204A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/10/2018
Initial Date Received by Manufacturer 08/24/2018
Supplement Date Received by Manufacturer09/25/2018
11/05/2018
Initial Report FDA Received Date09/18/2018
Supplement Report FDA Received Date10/17/2018
11/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR